Research Repository

Hyperbolicity of T(6) Cyclically Presented Groups

Chinyere, Ihechukwu and Williams, Gerald (2022) 'Hyperbolicity of T(6) Cyclically Presented Groups.' Groups, Geometry, and Dynamics, 16 (1). pp. 341-361. ISSN 1661-7207 (In Press)

[img]
Preview
Text
2006.09018.pdf - Accepted Version

Download (255kB) | Preview

Abstract

We consider groups defined by cyclic presentations where the defining word has length three and the cyclic presentation satisfies the T(6) small cancellation condition. We classify when these groups are hyperbolic. When combined with known results, this completely classifies the hyperbolic T(6) cyclically presented groups.

Item Type: Article
Uncontrolled Keywords: cyclically presented group; hyperbolic group; small cancellation theory
Divisions: Faculty of Science and Health
Faculty of Science and Health > Mathematical Sciences, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 10 Feb 2022 16:29
Last Modified: 19 May 2022 16:07
URI: http://repository.essex.ac.uk/id/eprint/32264

Actions (login required)

View Item View Item